# SDR RRXA96071

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Misdrilled
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 6 HOLES DRILLED IN FRAME, LT SIDE OF UPPER CARGO COMPARTMENT ABOVE CUSP, 9 AFT OF CARGO DOOR, Y=280.  FABRICATED AND DRILLED REPAIR DOUBLER, HEAT TREATED AND AGED IAW DER APPROVED ENGINEERING SKETCH A98-R03.  INSTALLED REPAIR IAW DC-8 SRM 51-1-21.
